MathSciNet Relay Station
MathSciNet bibliographic data
MR1382836 (97d:26001) 26A15 (39A10 42C15)
Lau, Ka-Sing; Ma, Mang-Fai; Wang, Jianrong On some sharp regularity estimations of $L\sp 2$-scaling functions. SIAM J. Math. Anal. 27 (1996), no. 3, 835–864.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement